Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102739
Title: On a class of non-linear delay distributed order fractional diffusion equations
Authors: Pimenov, V. G.
Hendy, A. S.
De Staelen, R. H.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Pimenov V. G. On a class of non-linear delay distributed order fractional diffusion equations / V. G. Pimenov, A. S. Hendy, R. H. De Staelen. — DOI 10.1016/j.cam.2016.02.039 // Journal of Computational and Applied Mathematics. — 2017. — Vol. 318. — P. 433-443.
Abstract: In this paper, we consider a numerical scheme for a class of non-linear time delay fractional diffusion equations with distributed order in time. This study covers the unique solvability, convergence and stability of the resulted numerical solution by means of the discrete energy method. The derivation of a linearized difference scheme with convergence order O(τ+(Δα)4+h4) in L∞-norm is the main purpose of this study. Numerical experiments are carried out to support the obtained theoretical results. © 2016 Elsevier B.V.
Keywords: CONVERGENCE
DELAY PARTIAL DIFFERENTIAL EQUATIONS
DIFFERENCE SCHEME
DISCRETE ENERGY METHOD
DISTRIBUTED ORDER FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS
STABILITY
NUMERICAL METHODS
PARTIAL DIFFERENTIAL EQUATIONS
TIME DELAY
CONVERGENCE
CONVERGENCE AND STABILITY
DIFFERENCE SCHEMES
DISCRETE ENERGIES
DISTRIBUTED-ORDER FRACTIONAL DIFFUSION EQUATIONS
FRACTIONAL DIFFUSION EQUATION
FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS
NUMERICAL EXPERIMENTS
CONVERGENCE OF NUMERICAL METHODS
URI: http://hdl.handle.net/10995/102739
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84960540384
PURE ID: 1480036
732083c2-64f9-4f8d-a9cf-4056ed5ee3df
ISSN: 3770427
DOI: 10.1016/j.cam.2016.02.039
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84960540384.pdf455,13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.